# SDR SIMA20150411001

- Difficulty date: April 11, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 14523594402
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD SPRING TAB HINGE FITTING & OTBD SERVO TAB HINGE FITTING ON RT ELEVATOR ARE CORRODED.  R & R INBD SPRING TAB & OTBD SERVO TAB HINGE FITTINGS IAW AMM 55-22--01, REF NRTC E446214 FOR TAB INSTALLATION.  HINGE SUPPORT 145-27288-401.
